Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v32.i5.20
pages 528-537

Influence of Magnetic Field on the Onset of Convection in a Porous Medium

Salah Abd El-Aziem El-Kholy
Department of Mathematics, Faculty of Science, Menoufia University Shebin El-Kom, Egypt
Rama Subba Reddy Gorla
Department of Mechanical Engineering, Cleveland State University, Cleveland, OH, 44115 USA; Department of Mechanical Engineering, University of Akron, Akron, Ohio 44325, USA; Department of Mechanical & Civil Engineering, Purdue University Northwest, Westville, IN 46391, USA

ABSTRAKT

The aim of the paper is to investigate the influence of a magnetic field on the buoyancy instability of an electrically conducting fluid in a porous medium. This is based on a parallel flow assumption and the Brinkman model for the porous flow. The stability of a convection fluid saturating a porous medium is considered. The critical Rayleigh-Darcy number Rc as a function of Darcy number Da and Hartmann number H is obtained when the onset of instability occurs.


Articles with similar content:

Electrohydrodynamic Rayleigh - Taylor Instability in a Poorly Conducting Fluid Layer Bounded Above by a Nanostructured Porous Layer
International Journal of Fluid Mechanics Research, Vol.36, 2009, issue 2
N. Rudraiah, Krishna B. Chavaraddi
A Nonlinear Stability Analysis for Thermoconvective Magnetized Ferrofluid with Magnetic-Field-Dependent Viscosity Saturating a Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 7
Sunil, Poonam Sharma, Amit Mahajan
THEORETICAL AND NUMERICAL ANALYSES ON THE ONSET AND GROWTH OF CONVECTIVE INSTABILITIES IN A HORIZONTAL ANISOTROPIC POROUS MEDIUM
Journal of Porous Media, Vol.17, 2014, issue 12
MinChan Kim, Dhananjay Yadav
LINEAR STABILITY ANALYSIS OF CONVECTIVE FLOW IN A MUSHY LAYER WITH A NON-UNIFORM MAGNETIC FIELD AND PERMEABLE MUSH-LIQUID INTERFACE
Journal of Porous Media, Vol.13, 2010, issue 10
Daniel N. Riahi, D. Bhatta, S. Mallikarjunaiah Muddamallappa
A Nonlinear Stability Analysis of a Rotating Double-Diffusive Magnetized Ferrofluid Saturating a Porous Medium
Heat Transfer Research, Vol.40, 2009, issue 4
Sunil, Poonam Sharma, Amit Mahajan